# SDR REXA2020012850092

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312081
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR, HIDDEN DAMAGE [DURING PERFORMING OF NRC 00274]: CORROSION ON STGR 20R BTW FS310-319.70 WAS FOUND. (FUS).                               
""STRINGER 20RH BTW FS280 TO FS333 WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-20-001-001-A01 AND CRJ-900 SRM 51-42-06-001-001-A01.LEVEL CORROSION: 2                                                          
"
